# SDR VNAA0501008

- Difficulty date: January 23, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 2,080 hours, 2,010 cycles
- Engine: Ge CF343B1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM DCA FLIGHT 2445 WAS CLIMBING THRU 8000 FT WHEN THE CARGO DOOR CAUTION MESSAGE ILLUMINATED.  THE CREW DECIDED TO RETURN TO DCA TO HAVE MAINTENANCE INSPECT THE CARGO DOOR.  NO EMERGENCY WAS DECLARED.  NO LOSS OF PRESSURIZATION WAS REPORTED.  THE FLIGHT LANDED WITHOUT INCIDENT.  UPON INSPECTION THE CARGO DOOR HANDLE WAS FOUND UNSTOWED.  CONTRACT MAINTENANCE AT DCA OPS CHECKED THE CARGO DOOR HANDLE AND RESECURED THE DOOR IAW CRJ 200 AMM 52-31-03-710-801 AND AMM 52-31-03-710-002.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
